Refinements of the Continuous Triangle Inequality for the Bochner Integral in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) Refinements of the Continuous Triangle Inequality for the Bochner Integral in Hilbert Spaces. Asian-European Journal of Mathematics, 1 (4). pp. 521-533. ISSN 1793-5571

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3644
DOI https://doi.org/10.1142/S1793557108000424
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15190. Bochner integral, Hilbert spaces, triangle inequality
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login